Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Ilyashenko Yulij Sergeevich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Poryadok i khaos v dinamicheskikh sistemakh, Sbornik statei. K 80-letiyu so dnya rozhdeniya akademika Dmitriya Viktorovicha Anosova, Tr. MIAN, 297, ed. Yu. S. Ilyashenko, A. G. Sergeev, MAIK, M., 2017 , 343 pp.  mathnet
2. A. I. Aptekarev, A. L. Afendikov, F. I. Ataullakhanov, N. K. Balabaev, V. N. Biktashev, I. V. Biktasheva, R. M. Borisyuk, N. D. Vvedenskaya, R. D. Dagkesamanskii, Yu. G. Zarkhin, Yu. S. Ilyashenko, V. D. Lakhno, V. Yu. Lunin, N. L. Lunina, E. V. Nikolaev, V. S. Posvyanskii, M. A. Roitberg, V. S. Ryaben'kii, L. B. Ryashko, Ya. G. Sinai, V. M. Tikhomirov, A. A. Tokarev, A. G. Urzhumtsev, A. I. Khibnik, “To the memory of Èmmanuil Èl'evich Shnol'”, Russian Math. Surveys, 72:1 (2017), 185–198  mathnet  crossref  crossref  mathscinet  isi  elib
3. A. Chernavski, D. Fuchs, S. Gusein-Zade, Yu. Ilyashenko, O. Karpenkov, A. Kirillov, S. Lando, S. Matveev, M. Skopenkov, V. Tikhomirov, M. Tsfasman, V. Vassiliev, “Alexei Bronislavovich Sossinsky turns 80”, Mosc. Math. J., 17:3 (2017), 555–558  mathnet

   2016
4. Yu. S. Ilyashenko, “Finiteness theorems for limit cycles: a digest of the revised proof”, Izv. Math., 80:1 (2016), 50–112  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2015
5. P. Etingof, S. Loktev, L. Rybnikov, S. Gusein-Zade, Yu. Ilyashenko, S. Lando, M. Tsfasman, V. Vassiliev, “Boris Feigin”, Mosc. Math. J., 15:2 (2015), 185–186  mathnet  mathscinet  isi
6. S. M. Gusein-Zade, Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, D. Yu. Nogin, S. Yu. Rybakov, A. B. Sossinsky, A. I. Zykin, “M. Tsfasman, S. Vlăduţ”, Mosc. Math. J., 15:4 (2015), 607–608  mathnet  mathscinet (cited: 2)  isi
7. Yu. S. Ilyashenko, Mat. Pros., 19, MCCME, Moscow, 2015, 70–71  mathnet
8. Yu. S. Ilyashenko, Mat. Pros., 19, MCCME, Moscow, 2015, 40–51  mathnet

   2014
9. V. L. Arlazarov, E. A. Dinitz, Yu. S. Ilyashenko, A. V. Karzanov, S. M. Karpenko, A. A. Kirillov, N. N. Konstantinov, M. A. Kronrod, O. P. Kuznetsov, L. B. Okun', P. A. Pevzner, A. L. Semenov, I. A. Faradzhev, B. V. Cherkasskii, A. G. Khovanskii, “Georgy Maksimovich Adelson-Velsky (obituary)”, Russian Math. Surveys, 69:4 (2014), 743–751  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
10. Yu. Ilyashenko, “Complex length and persistence of limit cycles in a neighborhood of a hyperbolic polycycle”, Publ. Mat., 2014, EXTRA, 279–296  mathnet  crossref  mathscinet  isi (cited: 6)  scopus

   2013
11. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013), 733–734  mathnet  isi

   2012
12. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Russian Math. Surveys, 67:3 (2012), 573–577  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
13. Yu. S. Ilyashenko, I. S. Shilin, “Relatively unstable attractors”, Proc. Steklov Inst. Math., 277 (2012), 84–93  mathnet  crossref  mathscinet  isi  elib  elib  scopus (cited: 1)
14. Yu. S. Ilyashenko, “Multidimensional Bony Attractors”, Funct. Anal. Appl., 46:4 (2012), 239–248  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
15. Yu. Ilyashenko, A. Negut, “Hölder properties of perturbed skew products and Fubini regained”, Nonlinearity, 25:8 (2012), 2377–2399  mathnet  crossref  mathscinet (cited: 8)  zmath  adsnasa  isi (cited: 4)  elib (cited: 5)  scopus (cited: 6)

   2011
16. Yu. Ilyashenko, “Thick attractors of boundary preserving diffeomorphisms”, Indag. Math. (N.S.), 22:3-4 (2011), 257–314  crossref  mathscinet (cited: 7)  zmath  isi (cited: 9)  scopus (cited: 10)
17. Yu. Ilyashenko, “Weak total rigidity for polynomial vector fields of arbitrary degree”, Mosc. Math. J., 11:2 (2011), 259–263  mathnet (cited: 1)  mathscinet (cited: 1)  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
18. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Konkov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Aleksandrovich Kondratev. 2 iyulya 1935 g. – 11 marta 2010 g.”, Uravneniya v chastnykh proizvodnykh, SMFN, 39, RUDN, M., 2011, 5–10  mathnet  mathscinet; M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  crossref  mathscinet
19. S. Gusein-Zade, Yu. Ilyashenko, V. Malyshev, S. Shlosman, Ya. Sinai, M. Tsfasman, “Robert Adolphovich Minlos”, Mosc. Math. J., 11:2 (2011), 403–404  mathnet
20. Yu. S. Ilyashenko, D. A. Ryzhov, D. A. Filimonov, “Phase-lock effect for equations modeling resistively shunted Josephson junctions and for their perturbations”, Funct. Anal. Appl., 45:3 (2011), 192–203  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 8)
21. Yu. Ilyashenko, V. Moldavskis, “Total rigidity of generic quadratic vector fields”, Mosc. Math. J., 11:3 (2011), 521–530  mathnet (cited: 1)  mathscinet (cited: 3)  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)
22. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, J. Math. Sci. (N. Y.), 179:3 (2011), 345–346  mathnet  crossref  elib (cited: 4)

   2010
23. Yu. Ilyashenko, Jaume Llibre, “A restricted version of Hilbert's 16th problem for quadratic vector fields”, Mosc. Math. J., 10:2 (2010), 317–335  mathnet (cited: 2)  mathscinet (cited: 2)  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)
24. V. M. Buchstaber, L. O. Chekhov, S. Yu. Dobrokhotov, S. M. Gusein-Zade, Yu. S. Ilyashenko, S. M. Natanzon, S. P. Novikov, G. I. Olshanski, A. K. Pogrebkov, O. K. Sheinman, S. B. Shlosman, M. A. Tsfasman, “Igor Krichever”, Mosc. Math. J., 10:4 (2010), 833–834  mathnet
25. S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ, “Sabir Medgidovich Gusein-Zade”, Mosc. Math. J., 10:4 (2010), 831–832  mathnet
26. D. Anosov, V. Buchstaber, S. Gusein-Zade, Yu. Ilyashenko, A. Khovanskii, S. Lando, S. Novikov, A. Sossinsky, M. Tsfasman, V. Vassiliev, “Vladimir Igorevich Arnold”, Mosc. Math. J., 10:3 (2010), 481–483  mathnet  mathscinet (cited: 1)
27. Yu. Ilyashenko, D. Volk, “Cascades of $\epsilon$-invisibility”, J. Fixed Point Theory Appl., 7:1 (2010), 161–188  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 4)
28. Yu. Ilyashenko, “Thick attractors of step skew products”, Regul. Chaotic Dyn., 15:2-3 (2010), 328–334  crossref  mathscinet (cited: 6)  zmath  isi (cited: 7)  elib (cited: 4)  scopus (cited: 8)
29. Yu. Ilyashenko, A. Negut, “Invisible parts of attractors”, Nonlinearity, 23:5 (2010), 1199–1219  crossref  mathscinet (cited: 9)  zmath  adsnasa  isi (cited: 10)  elib (cited: 9)  scopus (cited: 10)
30. Yu. S. Ilyashenko, A. B. Sossinsky, “The independent University of Moscow”, Eur. Math. Soc. Newsl., 2010, no. 75, 38–44  mathscinet  zmath


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017